Psycho-Babble Psychology Thread 251528

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

klonopin and nausea

Posted by incircles on August 17, 2003, at 8:34:12

I started taking klonopin a little less than two weeks ago for chronic tongue pain. At first (for five days) I took .25 mg, and then for a week I took .5 mg. Gradually into the second week, my stomach started to feel like it lost all ability to digest food; naturally, I became nauseous. I didn't take a dose yesterday at all, and I am going through withdrawal, though it's not severe.

I would love to be able to take the klonopin, as it's the only thing that takes the chronic pain away, but I can't cope with the nausea.

I have a very unpredictable stomach to begin with -- doctors say IBS -- and my theory is that the klonopin exacerbated this. I wonder if I should just try taking .25 mg once a day and hope the nausea disappears?

 

Re: klonopin and nausea-Redirect to Medication Bd incircles

Posted by Dinah on August 17, 2003, at 17:43:11

In reply to klonopin and nausea, posted by incircles on August 17, 2003, at 8:34:12

Hi and welcome to Babble. This site can be confusing sometimes. There are several boards here. This is Psychological Babble about therapy and psychology. I think you're probably looking for the medication board, Psycho-Babble. I redirected your post there.

You can follow the links at the top of this page or go directly to your post at:

http://www.dr-bob.org/babble/20030812/msgs/251666.html

I hope this helps.

Dinah


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Psychology | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.